Question Who's Online | Find Members | Private Messages
Questions
Quizzes
Articles
My Journal
Forums
Answer Questions | Question Comments | My Questions | Favorites | +Add Question
LATEST
POPULAR PRIORITY RANDOM

All | Games | Funny | Entertainment | Quizzes | Weird | Tech | People | Arts/Lit | News | Science | Sports | Places | Misc

560 hits Rate me! Share Favorite | Flag 13 years ago by KikiPeepers

Have you ever taken a prescription medication that changed your personality?


Put This Question on Your Page (MySpace, Livejournal, Blog, etc)
[Preview] EMBED CODE:


Bottom Last Post

13 yrs ago, 10 mos ago - Thursday 12/14/06 - 8:17:56 PM EST (GMT-5)
Like... stuff for bipolar disorder or depression?? (in either case, no.) But I'd be wondering if I would WANT to change my personality?
13 yrs ago, 10 mos ago - Thursday 12/14/06 - 9:55:30 PM EST (GMT-5)
Yep. My doctor gave me some pills to take down the swelling after I got my wisdom teeth pulled out. I had to stop taking them because they were giving me extreme mood swings.
13 yrs ago, 10 mos ago - Saturday 12/16/06 - 12:51:23 PM EST (GMT-5)
Yes, an antidepressant.
13 yrs ago, 10 mos ago - Sunday 12/17/06 - 2:36:52 PM EST (GMT-5)
No, and I wouldn't.
13 yrs ago, 10 mos ago - Monday 12/18/06 - 3:17:30 PM EST (GMT-5)
Whatever pill there is, i want one.
13 yrs ago, 10 mos ago - Wednesday 12/20/06 - 11:36:38 PM EST (GMT-5)
13 yrs ago, 10 mos ago - Wednesday 12/20/06 - 11:41:11 PM EST (GMT-5)
i dont think so
13 yrs ago, 10 mos ago - Thursday 12/21/06 - 5:38:10 AM EST (GMT-5)
Yes, stupid desipramine and ADD. I take Clonidine for my Tourette's as well, but it doesn't do anything to my personality that I know of.

As for the desipramine, the difference in how outgoing and creative I am when on medication and off is truly amazing, and the entire reason why I hate having to take it. It stifles my creativity, saps my energy, and makes me way less outgoing than I'd be if un-medicated, yet it's absolutely crucial that I take it for things like paying attention while driving, or getting schoolwork done.

13 yrs ago, 10 mos ago - Thursday 12/21/06 - 6:07:48 AM EST (GMT-5)
No. Unless it was like cough syrup and made me sleepy, but thats not really my personality.
13 yrs ago, 9 mos ago - Saturday 1/6/07 - 2:14:25 PM EST (GMT-5)
my adorall (spell) makes me more outgoing, witty, and funny. i love it.
13 yrs ago, 9 mos ago - Saturday 1/6/07 - 2:34:27 PM EST (GMT-5)
I have taken so many for so long sometimes I wonder what I am really like without them.
13 yrs ago, 7 mos ago - Monday 3/5/07 - 11:21:17 PM EST (GMT-5)
Zoloft. Made me a freaking zombie.
13 yrs ago, 7 mos ago - Monday 3/5/07 - 11:23:38 PM EST (GMT-5)
No, and I hope I don't ever have to.
13 yrs ago, 7 mos ago - Tuesday 3/6/07 - 10:40:48 AM EST (GMT-5)
No, I haven't and never would.
13 yrs ago, 7 mos ago - Tuesday 3/6/07 - 10:53:47 AM EST (GMT-5)
yes, I could do with a personality change.
13 yrs ago, 7 mos ago - Tuesday 3/6/07 - 11:22:22 AM EST (GMT-5)
lolollol!!!!
th4t's s0 funny, 1 just st4rt3d n3w m3ds....l0zers!1!


haha, no, but it would be a bit funny.

13 yrs ago, 7 mos ago - Friday 3/16/07 - 4:47:57 PM EST (GMT-5)
Yes, my birth control makes me less of a bitch.
13 yrs ago, 7 mos ago - Friday 3/16/07 - 4:48:07 PM EST (GMT-5)
Sometimes.
13 yrs ago, 7 mos ago - Friday 3/16/07 - 6:45:15 PM EST (GMT-5)
I can't really tell, but it is possible. I've been on Prozac for 11 years now and I'm long overdue to get it checked on.
13 yrs ago, 7 mos ago - Friday 3/16/07 - 6:48:49 PM EST (GMT-5)
yea .... they realy mess with you if u stop taking them too because you have no idea what ur personality is or how to feel my sugeestion is to not take them if u can help it
13 yrs ago, 7 mos ago - Friday 3/16/07 - 7:37:32 PM EST (GMT-5)
No I haven't and I really wouldn't want to either.
13 yrs ago, 4 mos ago - Sunday 5/27/07 - 6:49:25 PM EST (GMT-5)
Yes...but I ended up coming off of them. I dont like being changed.
12 yrs ago, 11 mos ago - Saturday 11/17/07 - 8:43:10 AM EST (GMT-5)
When I was 10 my doctor gave me Paxil (I have chronic migraines, which my doctor felt were stress-related). They made it impossible for me to keep a regular sleep schedule and made me start crying at the drop of a hat. Needless to say I got off that stuff real quick.
12 yrs ago, 11 mos ago - Saturday 11/17/07 - 10:30:40 AM EST (GMT-5)
On 11/17/2007 8:43:10 AM Yaezakura wrote:
When I was 10 my doctor gave me Paxil (I have chronic migraines, which my doctor felt were stress-related). They made it impossible for me to keep a regular sleep schedule and made me start crying at the drop of a hat. Needless to say I got off that stuff real quick.

Paxil did crazy stuff to me too, I had horrible reactions to it




You need to be logged in to post a reply

New to YT? Create a Free Account ~ Have an Account? Log In

Top



10 Most Popular Questions Today
1 If a defendant is found `not guilty`, do you assume that they are innocent?

2 Should transgender people use the bathroom of the gender on their birth certificates, or by what gender they most look like?

3 Have you ever gotten a small loan of a million dollars?

4 Have you ever been in a fist fight before?

5 Is Rock and Roll here to stay?

6 Would you rather have no elbows or no knees?

7 Do you think Donald Trump will become the president of the United States?

8 Is Squidward`s skin color blue or green?

9 Has anyone from youthink ever been on Jeopardy?

10 Are you a dedicated follower of fashion?

More Questions
Friends
Daily Moment of Joy
Personality Quizzes
Funny Videos
I-Am-Bored.com
Free IQ Test
The Impossible Quiz
Intelligence Test
Relationship Test
Doodie Cartoons
 
Edit